# SDR SWIA2020033149771

- Difficulty date: February 6, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ INNER HANDLE HOUSING FOR THE CAM FOLLOWER ROLLER ASSEMBLY IS CRACKED. (MARKED)  (C CHECK) RO 3/27/2020    REMOVED PASSENGER DOOR INNER HANDLE HOUSING FOR CAM FOLLOWER ROLLER ASSEMBLY REF CRJ 200 AMM  AND INSTALLED NEW HOUSING REF CRJ 200 AMM. OPERATIONAL TEST GOOD REF CRJ 200 AMM.
